Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking Telmisat for hypertension. Headache, abdominal pain, anal pain. What should I do now?

HI, last month I had been diagonised od having hyper tension 180/96 and have been advised to take Telmisat h 80 mg & Amlogard 5 twice a day. I had slight abdomonal pain for some time and had headache during the course of 1 month. Now after 1 month the pressure is normal 130/80 and still teh doctor adised me to go ahead with Telmisat h 80 in morning and Amlogard 5 twic a day. But since 3 days I am facing severe pain in my anal area (not exactly constipation ) but the pain is too much that even sitting is painful. Kindly advise what I should do now?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The pain in the anus has nothing to do with the blood pressure or your medicines.
The pressure is well controlled.
The medicines are good.
That is a totally un-related event.
They can not cause this.

Probably, you may be having an anal fissure - you should have yourself examined by a General Surgeon.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor